Alert archive / New York / Small Craft Advisories in 2018

Small Craft Advisory 108, NWS Buffalo, NY

December 1, 2018

NWS Buffalo, NY issued this small craft advisory at Dec 1, 2018, 5:28 AM EST. It took effect at Dec 1, 2018, 7:00 PM EST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Dec 1, 2018, 5:28 AM EST (10:28 UTC)
In effect from
Dec 1, 2018, 7:00 PM EST
Expired
Dec 2, 2018, 3:33 AM EST
In force
9 hr
Issued by
NWS Buffalo, NY

The text

As transmitted.

397 
WHUS71 KBUF 011028
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
528 AM EST Sat Dec 1 2018

LOZ042-043-011830-
/O.NEW.KBUF.SC.Y.0108.181202T0000Z-181202T1100Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
528 AM EST Sat Dec 1 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 6 AM
EST SUNDAY...

The National Weather Service in Buffalo has issued a Small Craft
Advisory, which is in effect from 7 PM this evening to 6 AM EST
Sunday.

* WINDS...East 15 to 20 knots.

* WAVES...3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$
4 follow-up statements
169 
WHUS71 KBUF 011447
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
947 AM EST Sat Dec 1 2018

LOZ042-043-012300-
/O.CON.KBUF.SC.Y.0108.181202T0000Z-181202T1100Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
947 AM EST Sat Dec 1 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 6 AM EST SUNDAY...

* WINDS...East 15 to 20 knots.

* WAVES...3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$
254 
WHUS71 KBUF 012244
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
544 PM EST Sat Dec 1 2018

LOZ042-043-020645-
/O.CON.KBUF.SC.Y.0108.181202T0000Z-181202T1100Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
544 PM EST Sat Dec 1 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY...

* WINDS...East 15 to 20 knots.

* WAVES...3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$
271 
WHUS71 KBUF 020241
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
941 PM EST Sat Dec 1 2018

LOZ042-043-021045-
/O.CON.KBUF.SC.Y.0108.000000T0000Z-181202T1100Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
941 PM EST Sat Dec 1 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY...

* WINDS...East 15 to 20 knots.

* WAVES...3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$
371 
WHUS71 KBUF 020833
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
333 AM EST Sun Dec 2 2018

LOZ042-021645-
/O.CAN.KBUF.SC.Y.0108.000000T0000Z-181202T1100Z/
/O.NEW.KBUF.SC.Y.0109.181203T0800Z-181204T0600Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
333 AM EST Sun Dec 2 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM MONDAY TO 1 AM EST
TUESDAY...

The National Weather Service in Buffalo has issued a Small Craft
Advisory, which is in effect from 3 AM Monday to 1 AM EST
Tuesday.

* WINDS...Southwest 20 to 25 knots Monday, becoming northwest 15
  to 20 knots Monday evening.

* WAVES...3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LOZ043-021645-
/O.CAN.KBUF.SC.Y.0108.000000T0000Z-181202T1100Z/
/O.NEW.KBUF.SC.Y.0109.181203T1100Z-181204T0900Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
333 AM EST Sun Dec 2 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM MONDAY TO 4 AM EST
TUESDAY...

The National Weather Service in Buffalo has issued a Small Craft
Advisory, which is in effect from 6 AM Monday to 4 AM EST
Tuesday.

* WINDS...Southwest to 30 knots Monday, becoming northwest 15 to
  25 knots Monday evening.

* WAVES...4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LEZ040-041-021645-
/O.NEW.KBUF.SC.Y.0109.181203T0600Z-181203T2100Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
333 AM EST Sun Dec 2 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 4 PM EST MONDAY...

The National Weather Service in Buffalo has issued a Small Craft
Advisory, which is in effect from 1 AM to 4 PM EST Monday.

* WINDS...Southwest to 30 knots.

* WAVES...4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LEZ020-021645-
/O.NEW.KBUF.SC.Y.0109.181203T0800Z-181203T1800Z/
Upper Niagara River and Buffalo Harbor-
333 AM EST Sun Dec 2 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 1 PM EST MONDAY...

The National Weather Service in Buffalo has issued a Small Craft
Advisory, which is in effect from 3 AM to 1 PM EST Monday.

* WINDS...Southwest 20 to 25 knots.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LOZ044-021645-
/O.NEW.KBUF.SC.Y.0109.181203T1100Z-181204T0900Z/
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
333 AM EST Sun Dec 2 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM MONDAY TO 4 AM EST
TUESDAY...

The National Weather Service in Buffalo has issued a Small Craft
Advisory, which is in effect from 6 AM Monday to 4 AM EST
Tuesday.

* WINDS...West 20 to 25 knots Monday becoming northwest 15 to 25
  knots Monday evening.

* WAVES...5 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LOZ045-021645-
/O.NEW.KBUF.SC.Y.0109.181203T1100Z-181204T0000Z/
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
333 AM EST Sun Dec 2 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 7 PM EST MONDAY...

The National Weather Service in Buffalo has issued a Small Craft
Advisory, which is in effect from 6 AM to 7 PM EST Monday.

* WINDS...West 20 to 25 knots.

* WAVES...4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

Hitchcock/HSK

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Dec 1, 4:22 AM EST, 1 hour 6 minutes earlier.

Area forecast discussion, Dec 1, 4:22 AM EST, 1 hour 6 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
422 AM EST Sat Dec 1 2018

.SYNOPSIS...
Weak surface high pressure will move across New England today. The
next system will move into the region and spread rain from southwest
to northeast late Saturday afternoon into Saturday night. A few
showers will be possible Sunday. But more interestingly, it will be
unusually warm with highs in the 50s across most of Western New
York. Colder weather along with some lake effect showers will return
next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
High pressure is overhead early this morning. Low level moisture
remains trapped under a subsidence inversion resulting in cloudy
conditions for most of the region. Saturation at the surface has
also led to areas of fog with patches of freezing fog overnight
especially across the western Southern Tier, Wyoming and Southern
Erie counties. For that reason, A Dense Fog Advisory is in effect
until 15z. Elsewhere, patchy fog or freezing fog will be possible
through the morning.

A large storm system will track across the Central Plains, reaching
the Mid-West by this afternoon. Warm air advection will move into
the region this morning spreading mid-high clouds from south to
north. At the surface, a southerly flow will increase as high
pressure moves into New England. This will help mix out low clouds
and fog this morning. Warm air advection will battle the departing
dry airmass through the day resulting in dry conditions through
early afternoon. Temperatures will climb into the low to mid 30's at
higher elevations to the upper 30's/low 40's across the Lake Plains.

It won't be until the nose of an approaching LLJ reaches Ohio when
lift will be enhanced and rain will enter the western Southern Tier
this afternoon. This 40-50kt LLJ will continue to move northward
tonight and rain will spread northward across Western NY. East of
Lake Ontario will stay dry through the start of the evening however
by the time rain reaches the North Country, some places will be
below freezing, mainly the higher elevations of Lewis County
including the Tug Hill and western Adirondacks. Thermal profiles
suggest freezing rain with a +3-5 warm nose and sub-freezing sfc
temperatures. The sub-freezing layer near the surface isn't ideal as
it is isothermal. There may be re-freezing and with that, sleet may
mix in. A Winter Weather Advisory is in effect for Lewis County from
00z-09z tonight. Total ice accumulation of a few hundredths to a
tenth of an inch is expected.

Surface temperatures will fall this evening but start to rise late
tonight and into early Sunday morning. Temperatures will only fall a
few temperatures from afternoon highs, with lows in the mid to upper
30's and low 30's at higher elevations. The 40-50kt LLJ will move
across WNY tonight. Southeast winds will increase across higher
elevations with gusts up to 35 mph overnight. Downsloping will also
enhance winds and increase temperatures along the Lake Erie
shoreline of Chautauqua County. Rain will continue through the
evening before tapering off across far Western NY by Sunday morning.
Rainfall amounts through tonight will range from a third of an inch
across the Genesee Valley and Finger Lakes to a half to three
quarters of an inch across the western Southern Tier and east of
Lake Ontario.

&&

.SHORT TERM /SUNDAY THROUGH TUESDAY/...
Moisture convergence on the nose of the low level jet and stronger
isentropic upglide will still be across the eastern Lake Ontario
region Sunday morning, supporting widespread rain. Farther west, a
mid level dry slot will be moving into Western NY with rain tapering
off to scattered showers, and possibly ending altogether for a time
on Sunday. This mid level dry slot will reach the eastern Lake
Ontario region by Sunday afternoon with the steady rain tapering off
to scattered showers. Low pressure will track from central Lower
Michigan to southern Ontario through the course of the day, allowing
the warm sector to surge into our region. This will allow highs to
reach the 50s areawide with the possible exception of the North
Country. A few of the warmer spots in the Genesee Valley may
approach 60. A southwest breeze off Lake Erie will keep the Buffalo
Metro area a little cooler.

Sunday night the surface low will continue into southern Quebec,
while a trailing trough over Southern Ontario sags slowly south
towards our region. The mid level dry slot will still be in place
through the evening with nothing more than a few scattered showers.
Deep moisture and large scale ascent will increase ahead of the
trough overnight, with a commensurate increase in shower coverage.
Temperatures will remain mild overnight, slowly dropping into the
40s.

A cold front will move southeast across the area Monday morning,
with a mid level trough also approaching from the northwest. The
layout of mid level forcing will allow this front to become anabatic
in nature, with precipitation most widespread on the cold side of
the boundary. Deep moisture and forcing will support a good deal of
showers Monday. The steadily cooling column and surface temperatures
will allow the rain to mix with, and change to snow later Monday
afternoon and evening. There may be some minor accumulations by
Monday evening of a coating at lower elevations and an inch or so
across higher terrain. Temperatures will start the day in the low to
mid 40s, then drop through the 30s in the afternoon as cold
advection increases.

Monday night and Tuesday colder northwest flow will be in place as a
mid level trough slowly crosses the eastern Great Lakes. Deep
moisture departs fairly quickly Monday night as the anabatic cold
front moves away. Lake induced equilibrium levels rise to 6-7K feet,
only good enough for scattered lake effect snow showers southeast of
the lakes given the fairly short fetch and waning synoptic scale
moisture. There may be some spotty light accumulations southeast of
the lakes, but nothing more than an inch or so. Lows Monday night
will drop into the mid to upper 20s, with some teens possible east
of Lake Ontario. Highs Tuesday will be in the lower 30s across the
lake plains, with 20s across the higher terrain and east of Lake
Ontario.

&&

.LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/...
There is high confidence that we will experience below normal
temperatures through, and beyond the end of the forecast period
(second weekend of Dec). The bulk of the GFS ensemble members as
well as the ECMWF deterministic run agree on a longwave trough
remaining parked over the eastern half of the continent. In terms of
precipitation, the main concern during this period will be a
relatively long period where a west to northwest flow could
potentially support headline worthy lake snows in the typical
snowbelts. As far as the day to day details...

Tuesday night weak northwest flow will continue to support scattered
light snow showers southeast of the lakes. A mid level shortwave and
associated surface trough will approach Wednesday and cross the
eastern Great Lakes Wednesday evening. Boundary layer flow will
become more westerly and better aligned ahead of this trough, with
moisture and instability also improving. This may allow for more
organized lake snows east of the lakes.

A ridge may force the lake snow to weaken by Thursday. Another,
potentially stronger clipper shortwave will move through the Great
Lakes Thursday night. This may produce a few snow showers areawide.
Lake effect snow would likely become better organized again
northeast of the lakes along the clipper cold front, then settle
into areas east of the lakes again by Friday.

&&

.AVIATION /10Z SATURDAY THROUGH WEDNESDAY/...
Dense fog will persist across the western Southern Tier this
morning. VLIFR will continue at KJHW before improving to IFR around
daybreak. Fog has also become a nuisance at KART where IFR
conditions will be possible until daybreak. Elsewhere, patchy fog
and MVFR cigs expected overnight.

Low level moisture will depart and mix out this morning resulting in
an improvement to VFR by late morning. Southeast winds will increase
by this afternoon and continue tonight. Rain will spread across
Western NY late this afternoon into this evening and across east of
Lake Ontario this evening. Flight conditions will deteriote as rain
moves in and MVFR/IFR conditions are expected overnight. Fog is
also expected tonight.

Outlook...

Sunday...MVFR with rain showers becoming scattered.
Monday...VFR/MVFR with a chance of rain and snow showers.
Tuesday and Wednesday...VFR/MVFR with a chance of snow showers.

&&

.MARINE...
High pressure across the eastern Great Lakes has resulted in light
winds and waves this morning. East-southeast winds will increase
this afternoon and tonight out ahead of low pressure moving into the
Great Lakes, and this may bring the next round of advisory-level
conditions to western Lake Ontario.  A cold front will slowly move
into the region Sunday night or Monday with a return to lake effect
processes next week.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Dense Fog Advisory until 10 AM EST this morning for NYZ012-
     019>021-085.
     Winter Weather Advisory from 7 PM this evening to 4 AM EST
     Sunday for NYZ008.
MARINE...None.

&&

SYNOPSIS...HSK
NEAR TERM...HSK
SHORT TERM...Hitchcock
LONG TERM...Hitchcock/RSH
AVIATION...HSK
MARINE...HSK/Zaff
Hazardous weather outlook, Dec 1, 3:01 AM EST, 2 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
301 AM EST Sat Dec 1 2018

NYZ008-020815-
Lewis-
301 AM EST Sat Dec 1 2018

...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 AM
EST SUNDAY...

This Hazardous Weather Outlook is for portions of central New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ001>007-010-011-013-014-020815-
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-
Northern Erie-Genesee-Livingston-Ontario-
301 AM EST Sat Dec 1 2018

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ012-019>021-085-020815-
Wyoming-Chautauqua-Cattaraugus-Allegany-Southern Erie-
301 AM EST Sat Dec 1 2018

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Dense Fog Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-020815-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
301 AM EST Sat Dec 1 2018

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

In the hours before

Special weather statement, Dec 1, 5:13 AM EST, 15 minutes before
Special Weather Statement
National Weather Service Buffalo NY
513 AM EST Sat Dec 1 2018

NYZ001>008-010>014-019>021-085-011400-
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-
Lewis-Northern Erie-Genesee-Wyoming-Livingston-Ontario-Chautauqua-
Cattaraugus-Allegany-Southern Erie-
Including the cities of Niagara Falls, Medina, Rochester, Newark,
Fair Haven, Oswego, Watertown, Lowville, Buffalo, Batavia,
Warsaw, Geneseo, Canandaigua, Jamestown, Olean, Wellsville,
Orchard Park, and Springville
513 AM EST Sat Dec 1 2018

...PATCHY BLACK ICE POSSIBLE THIS MORNING...

Moisture on road surfaces from melting snow yesterday and from
patchy fog overnight may re-freeze into patches of black ice early
this morning with temperatures at or just below freezing in many
areas. Untreated roads may be very slippery in a few locations.
Black ice is very difficult to see, roads that appear just wet may
in fact be icy.

Hitchcock

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 1, 2:52 AM ESTWinter Weather AdvisoryBUFLewis23 hr

Nearby

Small Craft Advisories in New York, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.